# SDR FDEA201005291709

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811923202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK 3R FROM FRAME 46-54 HAS NUMOUROUS AREAS OF MODERATE TO SEVERE CORROSION AND AREAS OF BARE METAL APROX 125 SQ IN. REMOVED CORROSION IAW SRM 51-74-10 CHECK SEAT TRACK 3R LIMITS FOUND OUT OF LIMITS IAW SRM 53-10-16, FG 101.  R & R SEAT TRACK 3R BETWEEN FR46-FR54 IAW SRM  53-10-16 AND SRM  51-40-21 AND 51-72-10.
